MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0735-1097(01)01329-8

Медицинская библиотека · Journal of the American College of Cardiology · 2001

Initiation of hormone replacement therapy after acute myocardial infarction is associated with more cardiac events during follow-up.

Alexander K P, Newby L K, Hellkamp A S, Harrington R A, Peterson E D, Kopecky S, Langer A, O'Gara P, O'Connor C M, Daly R N, Califf R M, Khan S, Fuster V

СтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

OBJECTIVES

This study explored the association between the initiation of hormone replacement therapy (HRT) and early cardiac events (<1 year) in women with a recent myocardial infarction (MI).

BACKGROUND

Observational studies have linked postmenopausal hormone use with a reduced risk of death from heart disease. However, a recent randomized trial of HRT found no long-term benefit, primarily due to an increase in cardiac events in the first year.

METHODS

The Coumadin Aspirin Reinfarction Study (CARS) database contains information on HRT use and menopausal status for women with a recent MI. We classified the 1,857 postmenopausal women in CARS as prior/current HRT users if they took HRT before enrollment, new users if they began HRT during the study period or never users. We assessed the incidence of cardiac events (death, MI, unstable angina [UA]) during follow-up.

RESULTS

In our cohort, 28% (n = 524) used HRT at some point. Of these, 21% (n = 111) began HRT after their MI. New users had a higher incidence of death/MI/UA (41% vs. 28%, p = 0.001) during follow-up than never users, largely due to a higher incidence of UA (39% vs. 20%, p = 0.001). After adjustment, new users still had a significantly higher risk of death/MI/UA than never users during follow-up (relative risk [RR] = 1.44 [1.05-1.99]). Prior/current users had no excess risk of the composite end point after adjustment. Users of estrogen/progestin had a lower incidence of death/MI/UA during follow-up than users of estrogen only (RR = 0.56 [0.37-0.85]).

CONCLUSIONS

Postmenopausal women who initiated HRT after a recent MI had an increased risk of cardiac events largely due to excess UA during follow-up.

Для цитирования: Alexander K P, Newby L K, Hellkamp A S, Harrington R A, Peterson E D, Kopecky S, Langer A, O'Gara P, O'Connor C M, Daly R N, Califf R M, Khan S, Fuster V. Initiation of hormone replacement therapy after acute myocardial infarction is associated with more cardiac events during follow-up.. Journal of the American College of Cardiology. 2001. DOI: 10.1016/s0735-1097(01)01329-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.